# SDR CA020104016

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 9,399 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Failed
- Location: Rudder Control
- Part time: 12,171 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN)  LOST OF GREEN HYDRAULIC SYSTEM ON DESCENT TO LOS ANGELES. YAW DAMPER SERVO REPLACED AND TESTED AS PER AMM 27-26-51. AIRCRAFT SERVICEABLE.
